# SDR DALA2024100809802

- Difficulty date: October 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0595307) Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 727-STA 727F+10 STR 24L. REMOVED AND REPLACED Z CHANNEL AT STA 727 TO STA 847 STR 24L IAW B737 SRM 57-40-02-0G AND DWG 146A7500.
